# SDR AALA20170724005

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,027 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Washer
- Part number: NAS1149D0316J
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE L4 DOOR HAS A MISSING WASHER.  INSTALLED WASHER IAW AMM 33-51-01.  OPS CHECKED GOOD.
